Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The central limit theorem for lacunary series

Authors: Katusi Fukuyama and Shigeru Takahashi
Journal: Proc. Amer. Math. Soc. 127 (1999), 599-608
MSC (1991): Primary 60F05, 42A55
MathSciNet review: 1468191
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, the central limit theorem for lacunary trigonometric series is proved. Two gap conditions by Erdos and Takahashi are extended and unified. The criterion for the Fourier character of lacunary series is also given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 60F05, 42A55

Retrieve articles in all journals with MSC (1991): 60F05, 42A55

Additional Information

Katusi Fukuyama
Affiliation: Department of Mathematics, Kobe University, Rokko, Kobe, 657 Japan

Shigeru Takahashi
Affiliation: Yamamichi-cho 21-1-601, Hirosaki, 036 Japan

PII: S 0002-9939(99)04541-4
Keywords: Lacunary series, central limit theorem, Fourier series, Fourier Stieltjes series
Received by editor(s): January 27, 1997
Received by editor(s) in revised form: May 23, 1997
Communicated by: Stanley Sawyer
Article copyright: © Copyright 1999 American Mathematical Society